MathSciNet Relay Station
MathSciNet bibliographic data
MR928950 (89d:58070) 58F10 (34D30 58C27 58F11 58F30)
Zeeman, E. C. Stability of dynamical systems. Nonlinearity 1 (1988), no. 1, 115–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement